Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rashes on tongue, frenulum and molar pain. Cure?

i have some projections on ma tongue( rashes )which is more at the tip and sides than at d inner 2/3rd.wen i raise ma tongue,i feel pains at the frenulum.....i also feel little pain at the molars but all these pains dont stop me from eating what ever i want to eat including peppery name is josephine,a final year student nurse aged 22,height is 5 feet 3inches,weight is 64kg...
Asked On : Fri, 8 Jun 2012
Answers:  2 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear josephine..,
Thanks for choosing HCM..,'
I gone through Ur history..,
Don't think it as serious one..,
U are geting mild infection at post aspect of..,
the tongue..,
So Frequent washes with LINGESTERIN mouth washes..,
Take plenty of fruits and fresh vegetables..,
Avoid spicy and frie foods some while..,
So Self resolution is common .,
Take B. complex tablets contains...Antioxidants..,
Cobadex forte..(gsk).., or Becosules..(Pfizer)..,
Sernace.....for 1 month..,
Answered: Sun, 10 Jun 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
It seems that you are having a geographic tongue which can happen due to vitamin B complex deficiency or a minor oral cavity infection. A prominent tongue papillae may be physiological in some cases. A direct examination by dentists will help in diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor